MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Linear? ST; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Linear? ST; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-2218-70
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's implantable pulse generator (ipg) and spinal cord stimulator (scs) lead were explanted due to an unknown reason.The patient was doing well postoperatively and the explanted devices were discarded by the medical facility and will not be returned.
 
Additional Manufacturer Narrative
Block b3: exact date unknown, explant date used as the approximated date of event.Additional suspect medical device components involved in the event: model number/catalog number: sc-1432, serial number: (b)(6) batch/lot number: 232550, model/catalog description: wavewriter alpha prime 32 ipg kit, unique identifier (udi)#: (b)(4).Model number/catalog number: sc-4316, batch/lot number: 33612645, model/catalog description: clik anchor, unique identifier (udi)#: (b)(4).

Brand Name
Linear? ST
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
+1(763)292-0920
MDR Report Key50114333
Report Number3006630150-2026-05482
Device Sequence Number5252684
Product Code LGW
UDI-Device Identifier08714729767749
UDI-Public(01)08714729767749(17)250813(10)7095435
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/13/2025
Device Model NumberSC-2218-70
Device Catalogue NumberSC-2218-70
Device Lot Number7095435
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2026
Initial Report FDA Received Date08/03/2026
Date Device Manufactured08/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale